# SDR CALA2019082301430

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 83,026 hours, 31,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Cracked
- Location: Fr36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5330-05216 OP 001 L/H AIR COND BAY FR36 Y + 1292.0 PRESSURE PANEL CRACKED OUTSIDE THE CUT-OUT AREA. (REF NR 99842273) ACCOMPLISHED CENTER FUSELAGE FR-35 TO FR-36 MILLED PANEL REPAIR IAW AC 4712 EC/RA 5330-06595.
